# SDR DALA2023052004044

- Difficulty date: May 19, 2023
- Submitted: May 20, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS RH X=- 30 TO X=- 60 STA 148. SUMMARY OF NRC 00455: CORROSION LEVEL 2. FLOOR SUPPORTS RH X=- 30 TO X=- 60 STA 148 WERE REPLACED PER B717-200 SRM 51-41-05-0G. (LP #2774007)
